advertisement
Question
Posted by: Vanessa | 2012/05/14

DESPERATE Skin, hormonal breakouts

I am 32 in september

I battled with my skin in my teens and went onto the pill

I went off the pill a little over a year ago, my skin just keeps breaking out

I take zinplex, vitamin A, I eat a good clean diet and exercise etc. i also take agnus castus
I use dermalogica face products
My doctor and the lady I go to for my facials say its hormonal breakouts

I cannot take my face anymore!
I went back onto the pill (yasmin) 2 weeks ago.

have i done the right thing - is there anything else i can do to balance my hormones etc. and possibly not be on the pill

Please note - i suffer badly with PMS and mood swings even when not on the pill

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like the Pill is the right thing if this helps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: T-bird | 2012/05/22

I had the same problem and tried all pills, injections etc., and am also on Vitamin A, using Regime A face products and such.

I have found YAZ to be amazing - I barely get a period, which usually lasted 10 days and was very heavy, now I hardly use a panty liner, and I have no mood swings, pms, back or tummy pain.

And this is after only 4 months.

Try it - hope this helps!

Reply to T-bird
Posted by: gynaedoc | 2012/05/17

It sounds like the Pill is the right thing if this helps.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement